How do I talk to?

Discussion in 'Army Pay, Claims & JPA' started by Neocron, Nov 2, 2010.

Welcome to the Army Rumour Service, ARRSE

The UK's largest and busiest UNofficial military website.

The heart of the site is the forum area, including:

  1. I've been in the army over 2 years now, but 8 weeks into basic I was on a TAB running up a slight hill when something in my knee went. It got better for me to finish basic and go to phase 2. 2 months on and another run during a TAB and it happens again.
    I've been in a rehab troop for 4 months and it hasn't really been improving my injury much at all. I can't really do any running due to the pain in the side of my knee. There is always discomfort and after any running or prolonged weight standing the pain increases to the point I have to stop or sit down.
    Due to this I have become unfit when it comes to running, but can still out swim people using arms only and do 2 hours of CV a day on non-impact machines.
    (I usually do 1 hour tough swimming and 1 hour of a rehab program with CV, plus an extra hour or 2 my own CV work in the evenings)

    I was told to attempt a PFA even with painkillers and I subsequently failed with a time of 12.04 and told to do it again with a time of 11.37. But I can't go through taking painkillers everyday.

    Finally last month I got a MRI scan which didn't show anything at all :( So after the last G1 case board I've been told I pretty much have 4 weeks to pass a PFA and AFT.
    As much as I would love to stay in, I really think I can't physically manage the task set.

    Other than being told I have 4 weeks to pass the tests before the next G1 meeting I don't know what else is going on... Am I being MDed or kicked out with an admin discharge or something like that?? and how long will I have to leave?

    Who can I talk to about this that will be able to shed some light on what might happen?
    Thanks in advance.
  2. You need to discuss this with your MO.
  3. Iv had the same condtion i was running one day on soft ground when something almost exploded in my knee, i had to stop all phys for 6 months still reoccures even today. Somthing to do with my kneecap not tracking correctly. I would say stop all phys or your only going to make yourself worse, and as for attempting that on painkillers are you plan daft youv'e only got one set of knees mate!
  4. Neocron. Check your PMs. Then feel free to Pm me if you need any further information. You do seem to be staring down the barrel of an MD but there is help available.

    Old Rat